Hi there, I posted about this yesterday but am still a little confused about vitamins, so I'm hoping for some suggestions as how to best handle the situation.
I'm taking 1000mcg sublingual B12 methylcobalamin daily to support thyroid. Plus a B complex tablet daily. I have neuropathy and joint pain. So this is the quandary - is it due to too little B12 (my February B12 test result was 490, the upper limit being 750) OR is it too much B6 from the B-Complex tablets?
If the B12 sublingual tablet is water soluble and the excess gets peed out, then is it okay to continue with the B12? Is it better to have too much B12 - maybe 490 is still considered too low a level and it's causing the neuropathy?
The B6 level in the tablets is 35mg.
The B6 RDA for women over 50 years old is 1.5mg. Yet 'the literature' says that B6 isn't problematic unless taking more than 100mg a day. So I'm bewildered, and scared by the numbness/tingling/heat etc in my hands and feet. I never had any of these symptoms until I started supplementing with B Vitamins back in November 2016. I just want to stop all the supplements and want this neuropathy to go away